ILC Source/RTML/BDS+MDI Baseline Technical Review

Europe/Berlin
DESY seminar room 4 (Universe)

DESY seminar room 4

Universe

Description
This workshop represents the second comprehensive Baseline Technical Review, following on from the Damping Ring BTR held in INFN Frascati in July. The main goal of the BTRs is to formally establish a consensus baseline for the ILC TDR. View full Scientific Programme description GDE project managers: Marc Ross Nick Walker Akira Yamamoto Local Organising Committee: Ties Behnke Karsten Büßer Eckhard Elsen Brian Foster Benno List Katja Stemmler Andrea Schrader Nick Walker
Table of Proposed Changes to RDR / SB2009
Participants
  • Alexander Mikhailichenko
  • Andrea Latina
  • Andriy Ushakov
  • Andy White
  • Annika Vauth
  • Benedikt Vormwald
  • Benno List
  • Brett Parker
  • Brian Foster
  • Christoph Bartels
  • Eckhard Elsen
  • Friedrich Staufenbiel
  • Gerald Dugan
  • James (Ewan) Paterson
  • Jan Timmermans
  • Jeffrey Gronberg
  • Jenny List
  • John Carwardine
  • Junji Urakawa
  • K. Peter Schuler
  • Kaoru Yokoya
  • Karsten Buesser
  • Klaus Sinram
  • Larisa Malysheva
  • Larry Hammond
  • Marc Ross
  • Mark Palmer
  • Mikael Berggren
  • Moritz Beckmann
  • Nicholas Walker
  • Philip Burrows
  • Richard Kriske
  • Sabato Stefano Caiazza
  • Sabine Riemann
  • Sergei Seletskiy
  • Thomas Lackowski
  • Ties Behnke
  • Toshiaki Tauchi
  • Tsunehiko OMORI
  • Victor Kuchler
  • Wanming Liu
  • Wei Gai
  • Wilhelm Bialowons
    • 09:00 09:30
      Introduction DESY seminar room 4

      DESY seminar room 4

      Universe

      • 09:00
        Welcome 15m
        Speaker: Prof. Brian Foster (University of Oxford)
      • 09:15
        Establishing the TDR Baseline - Goals for the Workshop 15m
        Speaker: Project Managers
        Slides
    • 09:30 10:30
      BDS I DESY seminar room 4

      DESY seminar room 4

      Universe

      • 09:30
        BDS Parameters, Lattice Design, Layout, Components, etc. 1h
        Speaker: Prof. Andrei Seryi (John Adams Institute)
        Slides
    • 10:30 11:00
      Coffee 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 11:00 12:30
      BDS II DESY seminar room 4

      DESY seminar room 4

      Universe

      • 11:30
        ATF2 30m
        Speaker: Dr Toshiaki Tauchi (KEK)
        Slides
      • 12:00
        FD Technology 30m
        Speaker: Dr Brett Parker (BNL)
        Slides
    • 12:30 14:00
      Workshop photo and Lunch 1h 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 14:00 15:30
      BDS III DESY seminar room 4

      DESY seminar room 4

      Universe

      • 14:00
        CFS Requirements for BDS and Detector Hall 45m
        BDS/detector hall areas: doglegs, aborts, muon, service, hall - underground, mechanical, electrical requirements and design.
        Speakers: Tom Lackowski (FNAL), Mr Victor Kuchler (Fermilab)
        Slides
      • 14:45
        Interaction Region and Detector Hall 25m
        Physics and Detector Group perspective
        Speaker: Prof. Philip Burrows (Oxford University)
        Slides
      • 15:10
        Detector Hall - Discussion 20m
    • 15:30 16:00
      Coffee 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 16:00 18:00
      BDS IV DESY seminar room 4

      DESY seminar room 4

      Universe

      • 16:00
        ARUP Study 30m
        Speaker: John Andrew Osborne (CERN)
        Slides
      • 16:30
        BDS Cost 30m
        Speaker: Gerald Dugan (Cornell University)
      • 17:00
        Baseline Discussion 1h
        Slides
    • 18:30 20:00
      Reception 1h 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 09:00 10:30
      Positron Source I DESY seminar room 4

      DESY seminar room 4

      Universe

      • 09:00
        Positron Source Parameters, Layout, etc. 1h
        Speaker: Wei Gai (ANL)
        Slides
      • 10:00
        Performance Simulations/Heat Stress/Shockwave, etc. 30m
        Speaker: Dr Andriy Ushakov (University of Hamburg)
        Slides
    • 10:30 11:00
      Coffee 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 11:00 12:00
      Positron Source II DESY seminar room 4

      DESY seminar room 4

      Universe

      • 11:00
        Flux Concentrator R&D Status 30m
        Speaker: Dr Jeff Gronberg (LLNL)
        Slides
      • 11:30
        Target R&D 30m
        Speaker: Dr Jeff Gronberg (LLNL)
        Slides
    • 12:00 14:00
      Lunch 2h DESY seminar room 4

      DESY seminar room 4

      Universe

    • 14:00 16:00
      Positron Source III DESY seminar room 4

      DESY seminar room 4

      Universe

      • 14:00
        Polarisation Issues 30m
        Speaker: Sabine Riemann (DESY)
        Slides
      • 14:30
        Auxiliary Source Layout and Parameters (incl. Back-up Source) 30m
        Speakers: Dr Masao Kuriki (KEK), Dr tsunehiko omori (KEK)
      • 15:00
        CFS Requirements for Positron Source 1h
        Tunnel layout; mechanical, electrical and surface building requirements
        Speaker: Mr Victor Kuchler (Fermilab)
        Slides
    • 16:00 16:30
      Coffee 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 16:30 18:00
      Positron Source IV DESY seminar room 4

      DESY seminar room 4

      Universe

      • 16:30
        Positron Source Cost 30m
        Speaker: Gerald Dugan (Cornell University)
      • 17:00
        Baseline Discussion 1h
        Speaker: Project Managers
    • 18:30 21:00
      Workshop Dinner 2h 30m DESY Canteen Extension

      DESY Canteen Extension

      Universe

    • 09:00 10:30
      Electron Source I DESY seminar room 4

      DESY seminar room 4

      Universe

      • 09:00
        Electron Source Parameters, Layout and R&D 1h
        Speaker: Dr John Sheppard (SLAC)
        Slides
      • 10:00
        CFS Requirements for the Electron Source 30m
        Speaker: Mr Victor Kuchler (Fermilab)
        Slides
    • 10:30 11:00
      Coffee 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 11:00 12:00
      Electron Source II DESY seminar room 4

      DESY seminar room 4

      Universe

      • 11:00
        Electron Source Cost 30m
        Speaker: Gerald Dugan (Cornell University)
      • 11:30
        Baseline Discussion 30m
        Speaker: Project Managers
    • 12:00 14:00
      Lunch 2h DESY seminar room 4

      DESY seminar room 4

      Universe

    • 14:00 15:30
      Bunch Compressors I DESY seminar room 4

      DESY seminar room 4

      Universe

      • 14:00
        Parameters and Layout: One-Stage and Two-Stage Bunch Compressor 30m
        Speaker: Dr Sergei Seletskiy (ILC)
        Slides
      • 14:30
        Impact of Bunch Length on Top-Level Parameters 30m
        Speaker: Kaoru Yokoya (KEK)
        Slides
      • 15:00
        Physics and Detector Input 30m
        Speaker: Mikael Berggren (DESY Hamburg)
        Slides
    • 15:30 16:00
      Coffee 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 16:00 18:00
      Bunch Compressors II DESY seminar room 4

      DESY seminar room 4

      Universe

      • 16:00
        RTML beam dynamics (start-to-end) 30m
        Speaker: Andrea Latina (CERN)
        Slides
      • 16:30
        Relative Cost of One vs Two Compressors 30m
        Speaker: Gerald Dugan (Cornell University)
      • 17:00
        Bunch Compressor Baseline Discussion 1h
        Speaker: Project Managers
    • 08:30 11:30
      RTML DESY seminar room 4

      DESY seminar room 4

      Universe

      • 09:00
        RTML General Layout and Parameters etc. 45m
        Speaker: Dr Nikolay Solyak (FNAL)
        Slides
      • 09:45
        CFS Requirements for the RTML 45m
        Speaker: Mr Victor Kuchler (Fermilab)
        Slides
      • 10:30
        RTML Cost 30m
        Speaker: Gerald Dugan (Cornell University)
    • 11:00 11:30
      Coffee 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 11:30 13:00
      Central Region Integration DESY seminar room 4

      DESY seminar room 4

      Universe

      • 11:30
        Central Region Integration Issues 30m
        Speaker: Dr Mark Palmer (Cornell University LEPP)
        Slides
      • 12:00
        Global Timing Considerations 15m
        Speaker: Ewan Paterson (SLAC)
        Slides
      • 12:15
        Positron Timing Considerations 15m
        Speaker: Dr Masao Kuriki (KEK)
        Slides
      • 12:30
        CFS Integrated Requirements for Central Region Complex 30m
        Overall tunnel and beamline positioning, abort locations, service tunnel, shaft locations, mechanical and electrical shared systems
        Speaker: Mr Victor Kuchler (Fermilab)
        Slides
    • 13:00 14:00
      Lunch 1h DESY seminar room 4

      DESY seminar room 4

      Universe

    • 14:00 16:05
      TDR Planning and Close-Out I DESY seminar room 4

      DESY seminar room 4

      Universe

      • 14:00
        TDR Planning/Milestones for Electron Source 25m
        Speaker: Dr John Sheppard (SLAC)
        Slides
      • 14:25
        TDR Planning/Milestones for Positron Source 25m
        Speaker: Wei Gai (ANL)
        Slides
      • 14:50
        TDR Planning/Milestones for RTML 25m
        Speaker: Dr Nikolay Solyak (FNAL)
      • 15:15
        TDR Planning/Milestones for BDS/MDI 25m
        Speaker: Prof. Andrei Seryi (John Adams Institute)
      • 15:40
        TDR Planning/Milestones for CFS 25m
        Speaker: Mr Victor Kuchler (Fermilab)
        Slides
    • 16:05 16:35
      Coffee 30m DESY seminar room 4

      DESY seminar room 4

      Universe

    • 16:35 18:05
      TDR Planning and Close-Out DESY seminar room 4

      DESY seminar room 4

      Universe

      • 16:35
        PM Close-Out and Discussions 1h 30m
        Speaker: Project Managers
        Slides
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×